# SDR DALA2021111506998

- Difficulty date: November 11, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 77,219 hours, 32,827 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 4L DOOR WOULD NOT ARM AT DEPARTURE NO SLIDE LIGHT ILLUMINATED. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR FITTING. OPS CKD OK PER B757 AMM 52-11. (8198036)
